Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Taking avorstatin and fenofibrate. Swelling in the lower legs and ankles. Have alcohol addiction. Any advice?

I'vw been taking Fenofibrate 200mg capsules for past week, alongside Avorstatin. No probs other than my ankles and lower legs are swollen most of the day. They go down at night after being in bed but throughout the day they gradually worsen. No pain, but at night I have to put them up on a chair as they ache and are very swollen. My job involves sitting down all day in front of a computer so they are worse during the week. I do have quite a high level of alcohol intake also. Any advice you could give?
Asked On : Wed, 1 May 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Firstly gradually cut on alcohol as all medicines react to alcohol excess with altered drug mertabolization in the body.Secondly get your blood pressure, and echocardiography for heart, liver function test for liver damage because of alcohol and serum creatinine for kidney assessment.
water collection in the body is often due to malnutrition, liver damage or congestive heart failure.
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor